# SDR 02FDEA00625

- Difficulty date: September 5, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 32,762 hours, 23,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHAFED AT BS 720D+10, STR 19R.
